Periodicity in a Nonlinear Predator-prey System with State Dependent Delays

Periodicity in a Nonlinear Predator-prey System with State Dependent Delays With the help of a continuation theorem based on Gaines and Mawhin’s coincidence degree, easily verifiable criteria are established for the global existence of positive periodic solutions of the following nonlinear state dependent delays predator-prey system $$ \left\{ {\begin{array}{*{20}c} {\frac{{dN_{1} {\left( t \right)}}} {{dt}} = N_{1} {\left( t \right)}\left[ {b_{1} {\left( t \right)} - {\sum\limits_{i = 1}^n {a_{i} {\left( t \right)}{\left( {N_{1} {\left( {t - \tau _{i} {\left( {t,N_{1} {\left( t \right)},N_{2} {\left( t \right)}} \right)}} \right)}} \right)}^{{\alpha _{i} }} } }} \right.} \\ {\;\left. { - {\sum\limits_{j = 1}^m {c_{j} {\left( t \right)}{\left( {N_{2} {\left( {t - \sigma _{j} {\left( {t,N_{1} {\left( t \right)},N_{2} {\left( t \right)}} \right)}} \right)}} \right)}^{{\beta _{j} }} } }} \right]} \\ {\frac{{dN_{2} {\left( t \right)}}} {{dt}} = N_{2} {\left( t \right)}{\left[ { - b_{2} {\left( t \right)} + {\sum\limits_{i = 1}^n {d_{i} {\left( t \right)}{\left( {N_{1} {\left( {t - \rho _{i} {\left( {t,N_{1} {\left( t \right)},N_{2} {\left( t \right)}} \right)}} \right)}} \right)}^{{\gamma _{i} }} } }} \right]},} \\ \end{array} } \right. $$ , where a i (t), c j (t), d i (t) are continuous positive periodic functions with periodic ω > 0, b 1(t), b 2(t) are continuous periodic functions with periodic ω and $$ {\int_o^\omega {b_{i} {\left( t \right)}dt > 0,\tau _{i} \sigma _{j} ,\rho _{i} {\left( {i = 1,2,...,n,j = 1,2,...,m} \right)}} } $$ are positive constants. http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Acta Mathematicae Applicatae Sinica Springer Journals

Periodicity in a Nonlinear Predator-prey System with State Dependent Delays

Periodicity in a Nonlinear Predator-prey System with State Dependent Delays

Acta Mathematicae Applicatae Sinica, English Series Vol. 21, No. 1 (2005) 49–60 Periodicity in a Nonlinear Predator-prey System with State Dependent Delays Feng-de Chen, Jin-lin Shi School of Mathematics and Computer, Fuzhou University, Fuzhou 350002, China (E-mail: fdchen@fzu.edu.cn; fdchen@263.net) Abstract With the help of a continuation theorem based on Gaines and Mawhin’s coincidence degree, easily verifiable criteria are established for the global existence of positive periodic solutions of the following nonlinear state dependent delays predator-prey system dN (t) α ⎪ 1 i = N (t) b (t) − a (t) N (t − τ (t, N (t),N (t))) 1 1 i 1 i 1 2 dt i=1 − c (t) N t − σ (t, N (t),N (t)) , j 2 j 1 2 j=1 dN (t) γ ⎪ 2 i = N (t) − b (t)+ d (t) N (t − ρ (t, N (t),N (t))) , ⎩ 2 2 i 1 i 1 2 dt i=1 where a (t),c (t),d (t) are continuous positive periodic functions with periodic ω> 0, b (t),b (t) are continuous i j i 1 2 periodic functions with periodic ω and b (t)dt > 0.τ ,σ ,ρ (i =1, 2,·· · ,n, j =1, 2,··· ,m) are continuous i i j i and ω-periodic with respect to their first arguments, respectively. α ,β ,γ (i =1, 2,··· ,n, j =1, 2,·· · ,m) i j i are positive constants. Keywords periodic solutions; nonlinear; delay; predator-prey; coincidence degree 2000 MR Subject Classification 34K15; 34C25; 92D25 1 Introduction [13] [17] As was pointed out by Freedman and Wu and Kuang , it would be of interest to study the global existence of periodic solutions for systems with periodic delays, representing predator- prey or competition systems. Also, at present, there are only a few papers dealing with the existence of periodic solutions of state dependent delay differential equation (see for instance [10] [1–13,15–20] and the references therein). G. H. Fan...
Loading next page...
 
/lp/springer_journal/periodicity-in-a-nonlinear-predator-prey-system-with-state-dependent-fw87FizO0x
Publisher
Springer-Verlag
Copyright
Copyright © 2005 by Springer-Verlag Berlin Heidelberg
Subject
Mathematics; Applications of Mathematics; Math Applications in Computer Science; Theoretical, Mathematical and Computational Physics
ISSN
0168-9673
eISSN
1618-3932
D.O.I.
10.1007/s10255-005-0214-2
Publisher site
See Article on Publisher Site

Abstract

With the help of a continuation theorem based on Gaines and Mawhin’s coincidence degree, easily verifiable criteria are established for the global existence of positive periodic solutions of the following nonlinear state dependent delays predator-prey system $$ \left\{ {\begin{array}{*{20}c} {\frac{{dN_{1} {\left( t \right)}}} {{dt}} = N_{1} {\left( t \right)}\left[ {b_{1} {\left( t \right)} - {\sum\limits_{i = 1}^n {a_{i} {\left( t \right)}{\left( {N_{1} {\left( {t - \tau _{i} {\left( {t,N_{1} {\left( t \right)},N_{2} {\left( t \right)}} \right)}} \right)}} \right)}^{{\alpha _{i} }} } }} \right.} \\ {\;\left. { - {\sum\limits_{j = 1}^m {c_{j} {\left( t \right)}{\left( {N_{2} {\left( {t - \sigma _{j} {\left( {t,N_{1} {\left( t \right)},N_{2} {\left( t \right)}} \right)}} \right)}} \right)}^{{\beta _{j} }} } }} \right]} \\ {\frac{{dN_{2} {\left( t \right)}}} {{dt}} = N_{2} {\left( t \right)}{\left[ { - b_{2} {\left( t \right)} + {\sum\limits_{i = 1}^n {d_{i} {\left( t \right)}{\left( {N_{1} {\left( {t - \rho _{i} {\left( {t,N_{1} {\left( t \right)},N_{2} {\left( t \right)}} \right)}} \right)}} \right)}^{{\gamma _{i} }} } }} \right]},} \\ \end{array} } \right. $$ , where a i (t), c j (t), d i (t) are continuous positive periodic functions with periodic ω > 0, b 1(t), b 2(t) are continuous periodic functions with periodic ω and $$ {\int_o^\omega {b_{i} {\left( t \right)}dt > 0,\tau _{i} \sigma _{j} ,\rho _{i} {\left( {i = 1,2,...,n,j = 1,2,...,m} \right)}} } $$ are positive constants.

Journal

Acta Mathematicae Applicatae SinicaSpringer Journals

Published: Jan 1, 2005

References

You’re reading a free preview. Subscribe to read the entire article.


DeepDyve is your
personal research library

It’s your single place to instantly
discover and read the research
that matters to you.

Enjoy affordable access to
over 12 million articles from more than
10,000 peer-reviewed journals.

All for just $49/month

Explore the DeepDyve Library

Unlimited reading

Read as many articles as you need. Full articles with original layout, charts and figures. Read online, from anywhere.

Stay up to date

Keep up with your field with Personalized Recommendations and Follow Journals to get automatic updates.

Organize your research

It’s easy to organize your research with our built-in tools.

Your journals are on DeepDyve

Read from thousands of the leading scholarly journals from SpringerNature, Elsevier, Wiley-Blackwell, Oxford University Press and more.

All the latest content is available, no embargo periods.

See the journals in your area

DeepDyve Freelancer

DeepDyve Pro

Price
FREE
$49/month

$360/year
Save searches from
Google Scholar,
PubMed
Create lists to
organize your research
Export lists, citations
Read DeepDyve articles
Abstract access only
Unlimited access to over
18 million full-text articles
Print
20 pages/month
PDF Discount
20% off